Paxil

Discussion in 'Mental Health Disorders' started by fam6236, Feb 20, 2014.

Thread Status:
Not open for further replies.
  1. fam6236

    fam6236 Member

    Okay so I am weaning myself off of Effexor and onto Paxil. I am already experiencing some side effects like nausea light headed and am having second thoughts on this antidepressant. What should I do? All is I read is the negatives regarding both Effexor and Paxil. It seems withdrawing from Effexor is very hard. My Psychiatrist just prescribed the Paxil because I told him I needed change. I mean while on Effexor I still was feeling suicidal and depressed a lot of the time, so change is needed right? I really wish I did not have to be on medication! I hope the side effect of weight gain does not come up while I take Paxil, that will just make me stop taking it immediately. Anyone who takes Paxil, please give me your experiences with the drug. I really need advice.
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Everyone reacts differently to these drugs hun so telling you how it affected them willnot help really your system could be so much different. I know many who are on Paxil and they have suffered no side effects or weight gain so i hope that you too will be ok on it hugs
     
Thread Status:
Not open for further replies.